| Model Number |
FX-410775 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Necrosis (1971)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of capsular contracture and necrosis are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.The reporter has declined to provide allergan further information regarding event, product, or patient details.Reason for reoperation: capsular contracture baker grade unknown and necrosis.
Event or Problem Description
Patient representative reported left side "breast wound requiring debridement of necrotic tissue," "capsular contracture baker grade unknown,".The following events are ndr "post operative hematoma," and "increased risk of alcl." device has been explanted.